Dr. Adela Nicoleta Comanici
Visiting G. C. Evans Instructor
I have recently moved to Virginia Tech. You can find my new webpage here.  
Mathematics Department- MS136
Rice University
Houston, TX 77005-1892
 
Office: 440 Herman Brown Hall
Phone: 713-348-3282
Fax: 713-348-5231
Email: anc1@rice.edu

Curriculum Vitae (pdf)



Current teaching at Rice University
Math211
Differential Equations Fall 2006
 
 
Previous teaching
University of Houston
Differential Equations Spring 2006
Linear Algebra Spring 2005
Linear Algebra Fall 2004

Research Interests:

  • Dynamical Systems
  • Bifurcation Theory
  • PatternFormation
  • Mathematical Biology

Publications and Preprints

  • A.N. Comanici (2006) Forced Symmetry Breaking from SO(3) to SO(2) for Rotating Waves on the Sphere, Nonlinearity 19, 999-1019
  • A.N. Comanici (2006) Transition from Rotating Waves to Modulated Rotating Waves on the Sphere, SIADS 5 (4), 759-782
  • A.N. Comanici, M. Golubitsky, Patterns on Growing Square Domains via Mode Interactions, Preprint (2006)
  • A.N. Comanici, Nilpotent Period-Doubling Bifurcations for Three-Cell Homogeneous Coupled Maps, Preprint (2006)
  • A.N. Comanici, Forced Symmetry Breaking from SO(3) to SO(2) for Modulated Rotating Waves on the Sphere, In Preparation (2006)
  • A.N. Comanici (2004) Spiral Waves on Spherical Domains : A Dynamical Systems Approach, Ph.D. Thesis, University of Ottawa, Canada


Math Links